If you need an accessible version of this item please contact JSTOR User Support

Odds Adjustments by American Horse-Race Bettors

R. M. Griffith
The American Journal of Psychology
Vol. 62, No. 2 (Apr., 1949), pp. 290-294
DOI: 10.2307/1418469
Stable URL: http://www.jstor.org/stable/1418469
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Odds Adjustments by American Horse-Race Bettors
Preview not available

Page Thumbnails

  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291
  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294